# SDR AALA20090513TUL29

- Difficulty date: May 9, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 68,765 hours, 31,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: EDK18516
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORNER BRACKET CORRODED LOWER FWD CORNER OF AFT CARGO DOOR CUT-OUT.  REPLACED BRACKET PER SRM 51-10-03.
